Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Thâbit ibn Qurra's Generalization of the Pythagorean Theorem

Aydin Sayili
Isis
Vol. 51, No. 1 (Mar., 1960), pp. 35-37
Stable URL: http://www.jstor.org/stable/227603
Page Count: 3
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Thâbit ibn Qurra's Generalization of the Pythagorean Theorem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
35
    35
  • Thumbnail: Page 
36
    36
  • Thumbnail: Page 
37
    37